# SDR 2003F00658

- Difficulty date: November 14, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N910PG
- Make and model: Boeing 727-2J0
- Aircraft serial: 22606
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900542
- Condition: Inoperative
- Location: R2 Exit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 ENTRY DOOR EMERGENCY EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED BATTERY SUPPLY IAW BMM 33-50-71.  (M)
